MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® STOMACH/INTESTINAL TUBE; TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® STOMACH/INTESTINAL TUBE; TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE
Model Number 000724
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the doctor tested the balloon on the tri-funnel replacement gastrostomy tube, before use.The device leaked saline during the test, the device was not used.The procedure was completed successfully with another product from the same lot number.
 
Additional Manufacturer Narrative
Per review, it has been determined that this product belongs to the bpv division and not bmd.Therefore, the parent record will be downgraded and closed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® STOMACH/INTESTINAL TUBE
Common Device Name
TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10001911
Report Number1018233-2020-02849
Device Sequence Number16868227
Product Code KNT
UDI-Device Identifier00801741037177
UDI-Public(01)00801741037177
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000724
Device Catalogue Number000724
Device Lot NumberNGDP2010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1